MICHAEL B. LEVY, M.D.; JORDAN N. FINK, M.D.; PAUL A. GUZZETTA, M.D.
To the editor: Drug-induced pneumonitis associated with respiratory or systemic features has been reported with various agents and often involves hypersensitivity reactions (1-4). We report a case of hypersensitivity pneumonitis due to the beta-blocking agent nadolol.
A 41-year-old white woman presented in October 1985 with a 10-month history of progressive dyspnea and pneumonitis. She had been diagnosed 5 years earlier as having migraine headaches. Ergotamine was prescribed but was used excessively, and propranolol was not tolerated due to depression. Nadolol, 40 mg, and then 80 mg/d, was prescribed; the severity and frequency of her headaches decreased.
Four months later she
Learn more about subscription options.
Register Now for a free account.
LEVY MB, FINK JN, GUZZETTA PA. Nadolol and Hypersensitivity Pneumonitis. Ann Intern Med. 1986;105:806–807. doi: 10.7326/0003-4819-105-5-806_2
Download citation file:
Published: Ann Intern Med. 1986;105(5):806-807.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only